Doctor insights on:
I'm a young olympian who had to quit training 16 months ago due to bilateral Achilles damage after levaquin (levofloxacin) use. Pt for 1 yr failed. Seeking recovery.
?: What is the ?/ tendon damage is a known problem with rx using Cipro (ciprofloxacin) and Levaquin further rx for you would depend on many variables further study by physical exam and ultrasound and or MRI may be of use surg is a possibility also prp or stem cell rx is growing in popularity good luck this recovery will most likely be a long road. ...Read moreSee 2 more doctor answers
What over-the-counter or prescription medications can be used to allieviate akathesia symptoms which were caused from long term levaquin (levofloxacin) use ?
25 y/o m w/intermittent burning muscle tightness/fatigue. Onset 1yr ago along w/achilles damage after levaquin (levofloxacin) use. No tender spots/malaise/sleep/brainfog issues. Fam.History of thyroid/mood disorders?
Too complex: First you need to rule out any physical issues like tight calf muscles or weakness, are other tendons involved, is it bilateral, weight an issue, back disorder? Ask your doctor about medicines for fibromyalgia. Is stress an issue? This all needs to be sorted out. ...Read moreSee 2 more doctor answers
What would be another antibiotic to use other than levaquin (levofloxacin)? I had a reaction to it, so what can I do?
Polytrim, (polymyxin b and trimethoprim) gentamicin: Many others.Get a more detailed answer ›